Web of Science: 23 citas, Scopus: 22 citas, Google Scholar: citas
Packing measures and dimensions on cartesian products
Zindulka, Ondrej

Fecha: 2013
Resumen: Packing measures Pg(E) and Hewitt-Stromberg measures vg(E) and their relatives are investigated. It is shown, for instance, that for any metric spaces X, Y and any Hausdorff functions f, g vg (X) • Ph (Y) ≤ Pgh (X x Y). The inequality for the corresponding dimensions is established and used for a solution of a problem of Hu and Taylor: If X ⊆ ℝn, then inf {dimpX x Y - dimpY : Y ⊆ ℝn } = lim inf dimB Xn. Corresponding dimension inequalities for products of measures are established.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Materia: Packing measure ; Lower packing measure ; Packing dimension ; Lower ; Cartesian product
Publicado en: Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 393-420, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/287157
DOI: 10.5565/PUBLMAT_57213_06


28 p, 485.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2013-06-25, última modificación el 2022-09-04



   Favorit i Compartir